# SDR 2021FA0000155

- Difficulty date: May 25, 2021
- Submitted: May 25, 2021
- Operation: General aviation
- Aircraft: N5219E
- Make and model: Cessna T206H
- Aircraft serial: T20608383
- Aircraft time: 4,866 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 121640752
- Part serial: 2Q2002
- Condition: Leaking
- Location: Zone 100
- Part time: 4,866 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION WHILE INSPECTING UNDER COCKPIT FLOOR, MECHANIC SAW BLUE FUEL STAINS IN AREA OF RH FUEL HEADER TANK. UPON REMOVAL TO INSPECT, FOUND WELDED SEAM LEAK ON FWD MIDDLE LOWER PORTION NEAR FUEL OUTLET. REMOVED AND REPLACED FUEL HEADER TANK P/N 1216407-52.
